# SDR SWAA2022100349230

- Difficulty date: September 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 26 INCHES FROM FRONT SPAR LT HORIZONTAL STAB 2022-488495 / [01] TOOL USED P/N: NORTEC 500D; S/N: N500X11290U21704; CAL DUE: 01-FEB-23.;[02] TOOL P/N: NORTEC 500D; S/N: N500X12101V022240; CAL DUE: 27-JAN-23.;[03] TOOL USED: ET EQUIPMENT; P/N: NORTEC 600D; S/N: 210138203; DUE DATE: 11-APR-23.;[04] REPAIRED INSPAR RIB LOCATED STAB STA 129.50 AND 26 INCHES FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SING-OFFS BELOW.;[05] REPAIRED INSPAR RIB LOCATED STAB STA 129.50 AND 26 INCHES FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SING-OFFS BELOW.
